# SDR ZW0A0100313

- Difficulty date: April 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CAPTAINS SEAT TRACK WORN, FWD OTBD.  REPAIRED SEAT TRACK PER SRM 53-05, FIG 92, AND DRAWING CO4216.
